Library Header Image
LSE Research Online LSE Library Services

Mincut ideals of two-terminal networks

Saenz-de-Cabezon, Eduardo and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2010) Mincut ideals of two-terminal networks. Applicable Algebra in Engineering, Communication and Computing, 21 (6). pp. 443-457. ISSN 0938-1279

Full text not available from this repository.
Identification Number: 10.1007/s00200-010-0132-2


This paper introduces mincut ideals of two-terminal networks, which arise in the algebraic analysis of system reliability. We give the definitions and study their algebraic and combinatorial properties in some particular cases. It turns out that some features of the mincut ideals arising from networks such as the Cohen-Macaulay property and the computation of Betti numbers, which are important in tight reliability bounds, have a compact expression for series-parallel networks. This relies on a natural mapping of the structure of such networks into the union and intersection structure of the corresponding ideal.

Item Type: Article
Official URL:
Additional Information: © 2010 Springer
Divisions: Statistics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Date Deposited: 07 Mar 2011 16:29
Last Modified: 27 May 2024 21:09
Funders: Ministerio de Ciencia e Innovacion (Spain)

Actions (login required)

View Item View Item